# SDR IPXA2176508

- Difficulty date: December 20, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601921250650
- Part serial: 5105042
- Condition: Loose
- Location: Nr 2 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, BOTH CREW NOTICED A "DIFFERENT" SOUND FROM ENGINES.  ACFT SOUNDED LIKE MAY HAVE HAD A COMPRESSOR STALL BUT WE HAD NORM ENG INDICATIONS.   AT 200' RECEIVED AN ENGINE FIRE LIGHT ON ENG NR 2.  AFTER ABOUT 15-20 SEC.  WARNING WENT OUT AND RECEIVED AN  ENG 2 LOOP A FAULT.  ELECTED TO DIVERT, ABOUT 5 MINUTES, RECEIVED A LOOP B FAULT ON ENG 2.  PERFORMED VISUAL INSPECTION IAW FIM AND SENT DOWNLOAD DATA TO ENGINEERING.  NO ABNORMAL OPERATION OF ENGINE FOUND.  TIGHTENED B LOOP, REPLACED A LOOP AND REPLACED FDCU.  OPS CHECKED GOOD.
